Busca avançada
Ano de início
Entree


Graded polynomial identities for the Jordan algebra of 2 x 2 upper triangular matrices

Texto completo
Autor(es):
Goncalves, Dimas Jose ; Salomao, Mateus Eduardo
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Linear Algebra and its Applications; v. 708, p. 32-pg., 2024-12-04.
Resumo

Consider the Jordan algebra of upper triangular matrices of order two, over a field of characteristic different from two, with the Jordan product induced by the usual associative product. For every nontrivial group grading on such algebra, we describe the set of all its graded polynomial identities. Moreover, we describe a linear basis for the corresponding relatively free graded algebra. (c) 2024 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos
Beneficiário:Ivan Chestakov
Modalidade de apoio: Auxílio à Pesquisa - Temático